# SDR FDKA200707322

- Difficulty date: July 3, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,018 hours, 13,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6166 PWM-JFK (0900 PHX LCL).  EMERGENCY AILSE CEILING LIGHT PLACARD AT ROW 12 INOP.  MX RE-SECURED LIGHT CONNECTOR.  OPS GOOD.
